# SDR DL72E953067

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 324002809
- Condition: Failed
- Location: Rt Mlg
- Component: 324002809
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, A LOUD NOISE WAS HEARD IN CABIN.  RETURNED TO ATL.  THE RIGHT GEAR NR 3 TIRE HAD THE RETREAD BLOW OFF.  DAMAGE OCCURED TO APU EXHAUST DUCT, GEAR DOOR RELEASE BRACKETS, L/E OF NR 3 PYLON AND RIGHT INBD AFT FLAP.  WHEN WHEEL ASSEMBLY WAS CHANGED IT WAS NOTICED THAT ONLY THE RETREAD HAD SEPARATED AND THE TIRE STILL MAINTAINED PRESSURE.  FOR RETURN TO SERVICE REPLACED NR 3 AND 4 WHEEL ASSEMBLIES, APU EXHAUST DUCT, L/G DOOR BRACKERS, PYLON L/E AND AFT FLAP.
